drug lobster

Posted by on Sep 28, 2013 in blog | 0 comments

drug lobster

Doc says Im having an ms “relapse”.
(fumbly hands) lost most use of hands again drop things when try to carry them. Keith calls this the “dropsies”…stiff legs, left leg burning and extremely weak, can’t walk on it…electrocuting feeling down my neck and spine, lots of pain… too many things to list.

the neurologist wants me to go to the ER so they’ll admit me into the hospital and pump me with steroids. I really dont want to do that. I think that was mostly what I was detoxing (and thousands $$$ of hospital bills w/ no insurance = stress)….  yet it did get the use of my hands back and walking again.  I’m going to try to ride it out…the hospitals not going anywhere.

On the ms sites people are saying they’re also having relapses they think it’s because of the weather changes.  maybe it’s temporary?

In any case I started tecfidera (the new ms “wonder drug”). Tecfidera has a side effect of “flushing” I thought I understood this was a slight reddish glow in the cheeks. My whole body turned into a lobster. (see photo) An itchy, bright red, burning lobster. Im taking an aspirin an hour before and a probiotic with it. (benedryl when needed) I’m happy to say I’m white again. On week 3 its common to have a belly ache and then people say they have energy again, feel much better, don’t have relapses etc.

We’ll see how my body likes it.

I was able to get the Tecfidera for free from Biogen because, well, yeah   -$

I am going to get myself a good doctor. One that can monitor me get me on a good plan maybe some Physical Therapy. I found a good Functional Medicine doctor and thats what I would prefer over any other GP.  Next week announces the Obama Care healthcare options Im praying that’ll get me closer to a functional medicine doc and some good treatment.

one foot in front of another… got so much to be thankful for, a little setback don’t mean nuthin’.